# SDR ASAA2016042816562

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,164 hours, 10,434 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON M/RECALL CK CONTROLLER CABIN ZONE TEMP LIGHT CAME ON.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, BITE SHOWS PRIMARY COCKPIT TRIM VALVE FAULT.  TEST AND RESET NORMAL WITH NO CURRENT FAULTS.  ZONE TEMP DOES NOT ILLUMINATED WITH RECALL. REF AMM 21-61-00-700-806-002.
